MathSciNet Relay Station
MathSciNet bibliographic data
MR2448708 (2009j:65097) 65F15 (15A22 65F18 93B55)
Chu, Moody T.; Xu, Shu-Fang Spectral decomposition of real symmetric quadratic $\lambda$-matrices and its applications. Math. Comp. 78 (2009), no. 265, 293–313.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement